Skip to main content

An obstacle problem for a class of Monge–Ampère type functionals

Journal Article


Abstract


  • In this paper we study an obstacle problem for Monge–Ampère

    type functionals, whose Euler–Lagrange equations are a class

    of fourth order equations, including the affine maximal surface

    equation and Abreu’s equation.

Authors


Publication Date


  • 2013

Citation


  • Liu, J. & Zhou, B. (2013). An obstacle problem for a class of Monge–Ampère type functionals. Journal of Differential Equations, 254 (3), 1306-1325.

Scopus Eid


  • 2-s2.0-84870316740

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/681

Has Global Citation Frequency


Number Of Pages


  • 19

Start Page


  • 1306

End Page


  • 1325

Volume


  • 254

Issue


  • 3

Place Of Publication


  • United States

Abstract


  • In this paper we study an obstacle problem for Monge–Ampère

    type functionals, whose Euler–Lagrange equations are a class

    of fourth order equations, including the affine maximal surface

    equation and Abreu’s equation.

Authors


Publication Date


  • 2013

Citation


  • Liu, J. & Zhou, B. (2013). An obstacle problem for a class of Monge–Ampère type functionals. Journal of Differential Equations, 254 (3), 1306-1325.

Scopus Eid


  • 2-s2.0-84870316740

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/681

Has Global Citation Frequency


Number Of Pages


  • 19

Start Page


  • 1306

End Page


  • 1325

Volume


  • 254

Issue


  • 3

Place Of Publication


  • United States